MathSciNet Relay Station
MathSciNet bibliographic data
MR1306030 60J60 (60J35)
Saloff-Coste, L. Precise estimates on the rate at which certain diffusions tend to equilibrium. Math. Z. 217 (1994), no. 4, 641–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement